# SDR SWIA202163824

- Difficulty date: December 27, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H INBOARD BEAM HAS CORROSION BETWEEN FR. 87-88 AS MARKED.     (C-CHECK RO 1/15/2022)    REMOVED AND REPLACED AFT WET AREA RH INBD BEAM BETWEEN FR, 87-88 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CPM 51-25-00. SEE CONTINUATION CARD FOR WORK PERFORMED. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
